# SDR DL72L990497

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506DA
- Make and model: Boeing 727232
- Aircraft serial: 21308
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 651746160
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER SKIN WAS FOUND CRACKED AT FIN STA 42 AT STRINGER 1R BETWEEN RIB 3A AND 4.  THE CRACK WAS LOCATED BELOW AN EXISTING REPAIR.  THE EXISTING REPAIR WAS REMOVED AND BOTH DAMAGE LOCATIONS INCORPORATED INTO ONE REPAIR PER B727 SRM 55-30-3, FIG 1.  THE REPAIR WAS DOCUMENTED PER ER/A 366859-14.
